# SDR 2006ADP08001

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: General aviation
- Aircraft: N38CF
- Make and model: Diamon DA 40
- Aircraft serial: 40567
- Aircraft time: 207 hours
- System (JASC): 2300 · Communications System
- Part: Elec Connector
- Condition: Shorted
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADJACENT MIC AND PHONE JACKS SHORTED TOGETHER CAUSING SQUEAL IN AUDIO SYSTEM.
